# SDR DALA2023060104386

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CLIP OVER STA Y=1022 AND LONGERON 7 RH AT CPAX (CPAX). SUMMARY OF NRC 00210: FRAME CLIP OVER STA Y=1022 AND LONGERON 7 RH WAS REPAIRED PER PRI 608496-14 REV 0 AND ER/A 608496-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. (LP #2794144)
